Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Electronic notes in discrete mathematics

Total activitats: 86
Títol addicional
ScienceDirect e-journals
ISSN
1571-0653 Obrir en finestra nova
Publicació / Producció
New York, NY : Elsevier B.V., 1999-
URL
http://www.sciencedirect.com/science/journal/15710653 Obrir en finestra nova

Producció científica

1 a 50 de 86 resultats
 
  • Dimension and codimension of simple games

     Kurz, S.; Molinero, X.; Olsen, M.; Serna, M.
    Electronic notes in discrete mathematics
    Vol. 55, p. 147-150
    DOI: 10.1016/j.endm.2016.10.037
    Data de publicació: 2016-11-01
    Article en revista
  • Random cubic planar graphs revisited

     Noy, M.; Requile, C.; Rue, J.
    Electronic notes in discrete mathematics
    Vol. 54, p. 211-216
    DOI: 10.1016/j.endm.2016.09.037
    Data de publicació: 2016-10-18
    Article en revista
  • Layer structure of De Bruijn and Kautz digraphs: an application to deflection routing

     Fàbrega, J.; Martí-Farré, J.; Muñoz, X.
    Electronic notes in discrete mathematics
    Vol. 54, p. 157-162
    DOI: 10.1016/j.endm.2016.09.028
    Data de publicació: 2016-10-17
    Article en revista
  • Combinatorial recurrences and linear difference equations

     Jiménez, M.J.; Encinas, A.
    Electronic notes in discrete mathematics
    Vol. 54, p. 313-318
    DOI: 10.1016/j.endm.2016.09.054
    Data de publicació: 2016-10-17
    Article en revista
  • Rainbow perfect matchings in r-partite graph structures

     Cano, M.; Perarnau, G.; Serra, O.
    Electronic notes in discrete mathematics
    Vol. 54, p. 193-198
    DOI: 10.1016/j.endm.2016.09.034
    Data de publicació: 2016-10-03
    Article en revista
  • The group inverse of subdivision networks

     Carmona, A.; Mitjana, M.; Monso, E.
    Electronic notes in discrete mathematics
    Vol. 54, p. 295-300
    DOI: 10.1016/j.endm.2016.09.051
    Data de publicació: 2016-10
    Article en revista
  • The complexity of measuring power in generalized opinion leader decision models

     Molinero, X.; Serna, M.
    Electronic notes in discrete mathematics
    Vol. 54, p. 205-210
    DOI: 10.1016/j.endm.2016.09.036
    Data de publicació: 2016-10
    Article en revista
  • Extreme weights in Steinhaus triangles

     Brunat, J.M.; Maureso, M.
    Electronic notes in discrete mathematics
    Vol. 54, p. 349-354
    DOI: 10.1016/j.endm.2016.09.060
    Data de publicació: 2016-09-08
    Article en revista
  • Production matrices for geometric graphs

     Huemer, C.; Pilz, A.; Seara, C.; Silveira, R.I.
    Electronic notes in discrete mathematics
    Vol. 54, p. 301-306
    DOI: 10.1016/j.endm.2016.09.052
    Data de publicació: 2016
    Article en revista
  • A geometric approach to dense Cayley digraphs of finite Abelian groups

     Aguilo, F.; Fiol, M.; Perez, S.
    Electronic notes in discrete mathematics
    Vol. 54, p. 277-282
    DOI: 10.1016/j.endm.2016.09.048
    Data de publicació: 2016
    Article en revista
  • Kirchhoff index of a non-complete wheel

     Gago, S.
    Electronic notes in discrete mathematics
    Vol. 54, p. 229-234
    DOI: 10.1016/j.endm.2016.09.040
    Data de publicació: 2016
    Article en revista
  • Quasiperfect domination in trees

     Cáceres, José; Hernando, M.; Mora, M.; Pelayo, I. M.; Puertas, M. Luz
    Electronic notes in discrete mathematics
    Vol. 50, p. 439-444
    DOI: 10.1016/j.endm.2015.07.073
    Data de publicació: 2015-12-18
    Article en revista
  • The diameter of cyclic Kautz digraphs

     Böhmová, K.; Dalfo, C.; Huemer, C.
    Electronic notes in discrete mathematics
    Vol. 49, p. 323-330
    DOI: 10.1016/j.endm.2015.06.044
    Data de publicació: 2015-11-12
    Article en revista
  • Completion and decomposition of hypergraphs into dominating sets of graphs

     Martí-Farré, J.; Mora, M.; Ruiz, J.
    Electronic notes in discrete mathematics
    Vol. 49, p. 213-220
    DOI: 10.1016/j.endm.2015.06.031
    Data de publicació: 2015-11
    Article en revista
  • The spectral excess theorem for distance-regular graphs having distance-d graph with fewer distinct eigenvalues

     Fiol, M.
    Electronic notes in discrete mathematics
    Vol. 49, p. 457-463
    DOI: 10.1016/j.endm.2015.06.064
    Data de publicació: 2015-01-01
    Article en revista
  • Linearly dependent vectorial decomposition of clutters  Accés obert

     Martí-Farré, J.
    Electronic notes in discrete mathematics
    Vol. 46, p. 209-216
    DOI: 10.1016/j.endm.2014.08.028
    Data de publicació: 2014-09-16
    Article en revista
    Accés al text complet
  • Potential Theory on finite networks

     Carmona, A.; Encinas, A.; Mitjana, M.
    Electronic notes in discrete mathematics
    Vol. 46, p. 113-120
    DOI: 10.1016/j.endm.2014.08.016
    Data de publicació: 2014-09-16
    Article en revista
  • The Kirchhoff index of unicycle weighted chains

     Carmona, A.; Encinas, A.; Mitjana, M.
    Electronic notes in discrete mathematics
    Vol. 46, p. 217-224
    DOI: 10.1016/j.endm.2014.08.029
    Data de publicació: 2014-09-16
    Article en revista
  • Decomposing almost complete graphs by random trees

     Llado, A.
    Electronic notes in discrete mathematics
    Vol. 46, p. 177-183
    DOI: 10.1016/j.endm.2014.08.024
    Data de publicació: 2014-09-08
    Article en revista
  • LD-graphs and global location-domination in bipartite graphs

     Hernando, M.; Mora, M.; Pelayo, I. M.
    Electronic notes in discrete mathematics
    Vol. 46, p. 225-232
    DOI: 10.1016/j.endm.2014.08.030
    Data de publicació: 2014-09-02
    Article en revista
  • The graph distance game and some graph operations

     Cáceres, J.; Puertas, M. Luz; Hernando, M.; Mora, M.; Pelayo, I. M.
    Electronic notes in discrete mathematics
    Vol. 46, p. 153-159
    DOI: 10.1016/j.endm.2014.08.021
    Data de publicació: 2014-09-02
    Article en revista
  • On the ascending subgraph decomposition problem for bipartite graphs  Accés obert

     Aroca, J.; Llado, A.; Slamin, S.
    Electronic notes in discrete mathematics
    Vol. 46, p. 19-26
    DOI: 10.1016/j.endm.2014.08.004
    Data de publicació: 2014-09
    Article en revista
    Accés al text complet
  • Laplacian matrix of a weighted graph with new pendant vertices

     Carmona, A.; Encinas, A.; Gago, S.; Mitjana, M.
    Electronic notes in discrete mathematics
    Vol. 46, p. 129-136
    DOI: 10.1016/j.endm.2014.08.018
    Data de publicació: 2014-09
    Article en revista
  • An algorithm to compute the primitive elements of an embedding dimension three numerical semigroups  Accés obert

     Aguilo, F.; ?; Llena, D.
    Electronic notes in discrete mathematics
    Vol. 46, p. 185-192
    DOI: 10.1016/j.endm.2014.08.025
    Data de publicació: 2014
    Article en revista
    Accés al text complet
  • The degree/diameter problem in maximal planar bipartite graphs  Accés obert

     Dalfo, C.; Huemer, C.; Salas, J.
    Electronic notes in discrete mathematics
    Vol. 46, p. 73-80
    Data de publicació: 2014
    Article en revista
    Accés al text complet
  • The number of empty four-gons in random point sets  Accés obert

     Fabila-Monroy, R.; Huemer, C.; Mitsche, D.
    Electronic notes in discrete mathematics
    Vol. 46, p. 161-168
    DOI: 10.1016/j.endm.2014.08.022
    Data de publicació: 2014
    Article en revista
    Accés al text complet
  • Denumerants of 3-numerical semigroups  Accés obert

     Aguilo, F.; ?; Llena, D.
    Electronic notes in discrete mathematics
    Vol. 46, p. 3-10
    DOI: 10.1016/j.endm.2014.08.002
    Data de publicació: 2014
    Article en revista
    Accés al text complet
  • Dirichlet-to-Robin matrix on networks

     Arauz, C.; Carmona, A.; Encinas, A.
    Electronic notes in discrete mathematics
    Vol. 46, p. 65-72
    Data de publicació: 2014
    Article en revista
  • Recovering the conductances on grids

     Arauz, C.; Carmona, A.; Encinas, A.
    Electronic notes in discrete mathematics
    Vol. 46, p. 11-18
    Data de publicació: 2014
    Article en revista
  • Reviewing some results on fair domination in graphs

     Hansberg, A.
    Electronic notes in discrete mathematics
    Vol. 43, p. 367-373
    DOI: 10.1016/j.endm.2013.07.054
    Data de publicació: 2013-09
    Article en revista
  • Constructions of biregular cages of girth five

     Abreu, M.; Araujo-Pardo, G.; Balbuena, C.; Labbate, D.; Lopez -Chavez, G.
    Electronic notes in discrete mathematics
    Vol. 40, p. 9-14
    DOI: 10.1016/j.endm.2013.05.003
    Data de publicació: 2013-05-15
    Article en revista
  • Families of small regular graphs of girth 7

     Abreu, M.; Araujo-Pardo, G.; Balbuena, C.; Labbate, D.; Salas, J.
    Electronic notes in discrete mathematics
    Vol. 40, p. 341-345
    DOI: 10.1016/j.endm.2013.05.060
    Data de publicació: 2013-05-15
    Article en revista
  • Bounds on the order of biregular graphs with even girth at least 8

     Lopez -Chavez, G.; Araujo-Pardo, G.; Montejano, L.; Balbuena, C.
    Electronic notes in discrete mathematics
    Vol. 40, p. 59-63
    DOI: 10.1016/j.endm.2013.05.012
    Data de publicació: 2013-05-15
    Article en revista
  • A flow formulation for the Optimum Communication Spanning Tree

     Fernandez, E.; Luna , C.; Hildenbrandt, A.; Reinelt, G.; Wiesberg, S.
    Electronic notes in discrete mathematics
    Vol. 41, p. 85-92
    DOI: 10.1016/j.endm.2013.05.079
    Data de publicació: 2013
    Article en revista
  • On the Fiedler value of large planar graphs

     Barriere, E.; Huemer, C.; Dieter, M.; Orden, D.
    Electronic notes in discrete mathematics
    Vol. 38, p. 111-116
    DOI: 10.1016/j.endm.2011.09.019
    Data de publicació: 2011-12-01
    Article en revista
  • The tutte polynomial characterizes simple outerplanar graphs

     Goodall, A.; De Mier, A.; Noble, S.; Noy, M.
    Electronic notes in discrete mathematics
    Vol. 38, p. 639-644
    DOI: 10.1016/j.endm.2011.10.007
    Data de publicació: 2011-12-01
    Article en revista
  • Symmetry breaking in tournaments

     Lozano, A.
    Electronic notes in discrete mathematics
    Vol. 38, p. 579-584
    DOI: 10.1016/j.endm.2011.09.095
    Data de publicació: 2011-12-01
    Article en revista
  • New results on connectivity of cages

     Salas, J.; Balbuena, C.
    Electronic notes in discrete mathematics
    Vol. 38, p. 93-99
    DOI: 10.1016/j.endm.2011.09.016
    Data de publicació: 2011-12-01
    Article en revista
  • The Kirchhoff index of cluster networks

     Arauz, C.; Bendito, E.; Carmona, A.; Encinas, A.
    Electronic notes in discrete mathematics
    Vol. 38, p. 57-62
    DOI: 10.1016/j.endm.2011.09.010
    Data de publicació: 2011-12-01
    Article en revista
  • Universal exponents and tail estimates in the enumeration of planar maps

     Drmota, M.; Noy, M.
    Electronic notes in discrete mathematics
    Vol. 38, p. 309-317
    DOI: 10.1016/j.endm.2011.09.051
    Data de publicació: 2011-12-01
    Article en revista
  • On the moore-penrose inverse of distance-regular graphs

     Carmona, A.; Bendito, E.; Encinas, A.; Mitjana, M.
    Electronic notes in discrete mathematics
    Vol. 38, p. 227-232
    DOI: 10.1016/j.endm.2011.09.038
    Data de publicació: 2011-12-01
    Article en revista
  • Rainbow Matchings: Existence and counting

     Perarnau-Llobet, G.; Serra, O.
    Electronic notes in discrete mathematics
    Vol. 38, p. 711-716
    DOI: 10.1016/j.endm.2011.10.019
    Data de publicació: 2011-12-01
    Article en revista
  • On the number of monochromatic solutions of integer linear systems on Abelian groups

     Serra, O.; Vena, L.
    Electronic notes in discrete mathematics
    Vol. 38, p. 777-781
    DOI: 10.1016/j.endm.2011.10.030
    Data de publicació: 2011-12-01
    Article en revista
  • Edge distance-regular graphs  Accés obert

     Camara, M.; Dalfo, C.; Fàbrega, J.; Fiol, M.; Garriga, E.
    Electronic notes in discrete mathematics
    Vol. 38, p. 221-226
    Data de publicació: 2011
    Article en revista
    Accés al text complet
  • On the metric dimension of infinite graphs

     Hernando, M.; Mora, M.; Pelayo, I. M.
    Electronic notes in discrete mathematics
    Vol. 35, p. 15-20
    DOI: 10.1016/j.endm.2009.11.004
    Data de publicació: 2009-11-04
    Article en revista
  • On the superconnectivity in graphs with odd girth g and even girth h

     Balbuena, C.; Montejano, L.P.
    Electronic notes in discrete mathematics
    Vol. 34, num. 1, p. 537-541
    DOI: 10.1016/j.endm.2009.07.089
    Data de publicació: 2009-09
    Article en revista
  • Factorization and catenary degree in 3-generated numerical semigroups

     Aguilo, F.; García-Sánchez, P. A.
    Electronic notes in discrete mathematics
    Vol. 34, p. 157-161
    DOI: 10.1016/j.endm.2009.07.026
    Data de publicació: 2009-08-01
    Article en revista
  • On t-cliques in k-walk-regular graphs

     Dalfo, C.; Fiol, M.; Garriga, E.
    Electronic notes in discrete mathematics
    Vol. 34, p. 579-584
    DOI: 10.1016/j.endm.2009.07.096
    Data de publicació: 2009-08
    Article en revista
  • Cycle codes of graphs and MDS array codes

     Serra, O.; Zemor, G.
    Electronic notes in discrete mathematics
    num. 34, p. 95-99
    DOI: 10.1016/j.endm.2009.07.016
    Data de publicació: 2009-07-30
    Article en revista
  • Rainbow-free 3-colorings in abelian groups  Accés obert

     Montejano, A.; Serra, O.
    Electronic notes in discrete mathematics
    num. 34, p. 133-137
    Data de publicació: 2009-07-27
    Article en revista
    Accés al text complet